Volume 3, Number 1 (March 2004)                   JIRSS 2004, 3(1): 39-57 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rosychuk R J, Thompson ‎ E. Parameter Identifiability Issues in a‎ ‎Latent Ma‎- ‎rkov Model for Misclassified Binary Responses. JIRSS. 2004; 3 (1) :39-57
URL: http://jirss.irstat.ir/article-1-101-en.html

Abstract:   (6829 Views)
Medical researchers may be interested in disease processes‎  ‎that are not‎ ‎directly observable‎. ‎Imperfect diagnostic‎ ‎tests may be used repeatedly to monitor the‎ ‎condition of a patient in the absence of a gold standard.‎ ‎We consider parameter identifiability and estimability‎ ‎in a Markov model for alternating binary longitudinal ‎responses that may be misclassified.‎ ‎Exactly two distinct sets of parameter values are shown to‎ ‎generate the distribution for the data in a common situation and we propose ‎a restriction to distinguishes the two‎. ‎Even with the restriction‎, ‎parameters‎ ‎may not be estimable‎. ‎Issues of sampling and correct model specification ‎are discussed.‎
Full-Text [PDF 258 kb]   (1637 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/26 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society